# SDR ASAA0180021

- Difficulty date: January 22, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, FOUND LONGERON 30, AT FS 1287 IN THE AFT CARGO BAY, WAS FOUND TO BE CORRODED.  FABRICATED AND REPLACED SECTION OF LONGERON WITH SPLICE REPAIR.  (M)
